# SDR QMLA2023091320071

- Difficulty date: September 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N458AM
- Make and model: Bell 407
- Aircraft serial: 54551
- Aircraft time: 2,938 hours, 8,718 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Solenoid
- Part number: 427375019101
- Part serial: 1706
- Condition: Unserviceable
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PEDAL STOP LIGHT ILLUMINATED IN FLIGHT, ONCE CONFIGURED THE MANUAL RELEASE WAS ENGAGED AND LANDED WITHOUT ANY FURTHER INCIDENT.
